Title

Dynamical Properties of the Derivative of the Weierstrass Elliptic Function

Document Type

Article

Publication Date

10-3-2009

Department

Mathematics

Language

English

Publication Title

Involve

Abstract

We discuss properties of the Julia and Fatou sets of the derivative of the Weierstrass elliptic ℘ function. We find triangular lattices for which the Julia set is the whole sphere, or which have superattracting fixed or period two points. We study the parameter space of the derivative of the Weierstrass elliptic function on triangular lattices and explain the symmetries of that space.

Comments

Published as:
Goldsmith, Jeff and Lorelei Koss. "Dynamical Properties of the Derivative of the Weierstrass Elliptic Function." Involve 2, no. 3 (2009): 267-88.

For more information on the published version, visit Mathematical Sciences Publisher's Website.

DOI

10.2140/involve.2009.2.267

Full text currently unavailable.

COinS